MAUDE Adverse Event Report: BAXTER HEALTHCARE CORPORATION HILL-ROM 100 LOW BED; BED, AC-POWERED ADJUSTABLE HOSPITAL

BAXTER HEALTHCARE CORPORATION HILL-ROM 100 LOW BED; BED, AC-POWERED ADJUSTABLE HOSPITAL
Model Number P3930A
Medical Device Problem Code Unintended Movement (3026)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/27/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The baxter technician found the brake casters needed to be replaced.Per the baxter service manual: do a periodic inspection to make sure all bed functions operate correctly, especially the safety features.Safety features include, but are not limited, to these: connectors where the bed sections bolt together; tighten as necessary side rail latching mechanisms caster braking systems a search of the baxter maintenance records showed baxter performed preventive maintenance on this bed on december 5, 2024.It is unknown if the facility performed any other preventive maintenance on this bed.The technician replaced the brake casters to resolve the reported event.Based on this information, no further action is required.
 
Event or Problem Description
Baxter received a report stating that gpac frame-assembled brake casters were not holding.The bed was located at the account.There was no patient/user injury, medical intervention, symptom, or adverse event reported.

Brand Name
HILL-ROM 100 LOW BED
Common Device Name
BED, AC-POWERED ADJUSTABLE HOSPITAL
Manufacturer (Section D)
BAXTER HEALTHCARE CORPORATION
deerfield IL
Manufacturer (Section G)
HILL-ROM BATESVILLE
1069 state route 46 east
batesville IN 47006
Manufacturer Contact
25212 w. illinois route 120
round lake, IL 60073
2242702068
MDR Report Key21314604
Report Number1824206-2025-00204
Device Sequence Number8848415
Product Code FNL
UDI-Device Identifier00887761000919
UDI-Public(01)00887761000919(11)130718
Combination Product (Y/N)N
Initial Reporter StateMT
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 02/05/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberP3930A
Device Catalogue NumberP3930A000026
Device Lot NumberN/A
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/27/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/27/2025
Initial Report FDA Received Date02/05/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/18/2013
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown